# SDR QXEA200701238

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 15,030 hours, 14,939 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209083
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC FLIGHT: NR 1 BLEED HOT CAUTION LIGHT AT CRUISE.  C/W CHECK LIST AND SELECTED BLEED OFF.  LIGHT EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED NR 1 NACELLE DUCT LEAK OVERTEMP SWITCH IAW TASK 36-11-21-000-801 AND 36-11-21-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERIVCE.
